# SDR WRLA2007111

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C+12A CHECK, FOUND AFT CABIN LT FLOOR CURVED SEAT TRACK HAS CORROSION AT STA Y=1964, X=107.25.   10-23-07   REPAIRED THE AFT LT FLOOR CURVED SEAT TRACK PER MD-11 SRM VOL.I 53-70-00 FIG.1 REV.40.
